Shop Forum More Submit  Join Login
So I've been put on a drug called Flexeril for a microtear to the muscle in my right shoulder/upper back. It makes me so tired it's not funny and I can't put things together well.
I called my Aunt Jennifer today while I was at work and she told me to go home. Called Campus security to take me back to the dorm, and then. Then I flopped. From three o clock to seven thirty at night, got back up, played some WoW and only -now- am I getting tired.
I don't think I'll take it before work. But I'll take some after work tomorrow.
I've missed so much work lately it's not funny and I feel bad because I leave my coworkers to deal with the slack I'm not picking up. I might as well pop more painkillers, push myself through the shift and get ready to go home Monday night.
Hooray for Thanksgiving break. Hooray for muscle relaxants. Hooray for...numb backs. Mrrr sammich.
  • Listening to: The lulling thrum of my computer
  • Reading: Ruth Benedict's Patterns of Culture
  • Watching: The little mesmerized smiley on my journal
  • Playing: with Chicken in a Biskit!
  • Eating: Chicken in a Biskit!
  • Drinking: Water water everywhere!
:iconsuricata5:
suricata5 Featured By Owner Nov 19, 2007
I was taking an anti-anxiety med called klonopin and it would totally knock me out sometimes - it can be frustrating, especially trying to deal with college and work. Is there any way you can take a smaller dose? Hopefully your body will get used to it.
Reply
:iconsirpointy:
SirPointy Featured By Owner Nov 19, 2007
*rubs your back and feeds sammiches* Hope you're feeling better hun :/
Reply
Add a Comment:
 
×

:iconalkaline-lady: More from Alkaline-Lady


More from DeviantArt



Details

Submitted on
November 18, 2007
Link
Thumb

Stats

Views
361
Favourites
0
Comments
2
×